Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Digoxin overdose

Bradycardia following a medication error in a neonate: case report

    • 26 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Combe C, Girerd R, Afroukh N, Vasselon-Raina M, Hida H.Medication errors: Analysis of a digoxin overdose case in a neonatalogy unit. Archives de Pediatrie 18: 1076-1080, No. 10, Oct 2011. Available from: URL: http://dx.doi.org/10.1016/j.arcped.2011.07.017 - France

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Digoxin overdose. React. Wkly. 1382, 18 (2011). https://doi.org/10.2165/00128415-201113820-00064

    Download citation

    Keywords

    • Digoxin
    • Atropine
    • Furosemide
    • Medication Error
    • Drug Overdose